# SDR ABXA9500935

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF, RIGHT MAIN LANDING GEAR DOOR LATCH LIGHT ILLUMINATED.  RECYCLED LANDING GEAR AND LIGHTS EXTINGUISHED.  INSPECTED RIGHT MAIN LANDING GEAR DOOR PROXIMITY SWITCH AND WIRING, NO DEFECTS WERE FOUND.  COMPLETED RIGHT MAIN LANDING GEAR DOOR PROXIMITY SWITCH TEST, THE DOOR LATCHED NORMALLY AND ALL INDICATIONS WERE GOOD.
